# SDR DALA1109465530

- Difficulty date: January 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Control Panel
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CONTROL PANEL LOWER EDGE IS GOUGED.  ACCOMPLISHED ER/A 488998-14, REV ORIG.  THIS IS A PERMANENT REPAIR, NO FURTHER INSP REQUIRED.
